# SDR DALA14034479528

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 35,608 hours, 23,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE CEILING EMERGENCY LIGHT FIXTURE ABOVE ROWS 13AB AND 14AB WAS FOUND TO BE DAMAGED WITH THE BULB FALLING OUT.  THE LIGHT FIXTURE AND LAMP REPLACED.
